Paracetamol IP- 250mg + Mefenamic Acid IP-100mg | PELCIN-M DS
Manufacturers Suppliers - Third Party Manufacturing - For PCD Franchise

Paracetamol IP- 250mg + Mefenamic Acid IP-100mg | PELCIN-M DS

15.50

Brand Name: PELCIN-M DS

Composition: Paracetamol IP- 250mg + Mefenamic Acid IP-100mg

Category:
Description

Paracetamol IP- 250mg + Mefenamic Acid IP-100mg – Available in the market by the brand name PELCIN-M DS, this suspension comes with a perfect mix of two powerful medicines namely Paracetamol and Mefenamic Acid that combine and allow the patient to treat and cure fever and pain. This suspension is recommended by healthcare experts for the treatment of mild, moderate, and severe pain in conditions such as body aches, headaches, toothache, and fever. Further, it also helps to reduce inflammation in conditions such as osteoarthritis, rheumatoid arthritis, menstrual pain, and much more.

How Paracetamol IP- 250mg + Mefenamic Acid IP-100mg Suspension Works

PELCIN-M DS comes with a powerful combination of two medicines that allows the patient to effectively & efficiently treat and cure issues like pain, fever, inflammation, etc.

  1. Paracetamol: Paracetamol belongs to the class of pain-relieving (analgesic) and fever-reducing (anti-pyretic) medicine that works to block the release of pain and fever-causing chemical messengers. By doing this, it allows the patient to get rid of fever and pain.
  2. Mefenamic Acid: Mefenamic Acid belongs to the group of NSAIDs (non-steroidal anti-inflammatory drug) that works to block fever, pain, redness, swelling, and inflammation-causing chemical messengers.

Quick Tips for Paracetamol IP- 250mg + Mefenamic Acid IP-100mg Suspension Usage

Being one of the strongest and most effective medicines to treat and cure issues like fever, pain, and inflammation, PELCIN-M DS needs to be used in a precise manner to get the best results. Thus, we have listed a few instructions that will help you to get the most from this suspension without any unwanted side effect. So, always keep in mind the following instructions while using Paracetamol IP- 250mg + Mefenamic Acid IP-100mg:

  1. Use this suspension to treat and cure issues like fever, pain, and inflammation. Do not use it to treat and cure any other health disorder.
  2. Make sure to take it daily preferably at the same time to get the best results.
  3. The usage of this suspension can cause dizziness and sleepiness. Thus, avoid any work that requires concentration such as driving after using this suspension.

Safety Notes Associated with PELCIN-M DS

Keep in mind the following safety tips while using this suspension:

  1. It is advised to use Paracetamol IP- 250mg + Mefenamic Acid IP-100mg as directed by the healthcare expert.
  2. Complete the full treatment without skipping any dosage in between to get the best result as stopping the treatment early will allow the problem to come back and become harder to cure.
  3. Never exceed the recommended dosage and keep it as recommended by the doctor.

Side Effects

Paracetamol IP- 250mg + Mefenamic Acid IP-100mg suspension is safet to use. But few patients have reported these side effects:

  1. Nausea
  2. Diarrhea
  3. Loss of appetite
  4. Vomiting
  5. Heartburn

These are a few mild side effects that the patient might encounter with the usage of Paracetamol IP- 250mg + Mefenamic Acid IP-100mg suspension. These side effects don’t require any medical help as they will fade once the body gets used to the medicine or suspensiondicine. But if they don’t, then you can contact your healthcare expert to get medical help.

Additional information
Packing

60 ML

whatsapp